MathSciNet Relay Station
MathSciNet bibliographic data
MR2154252 14H40 (11G30 14H30)
Glass, Darren; Pries, Rachel Hyperelliptic curves with prescribed $p$-torsion. Manuscripta Math. 117 (2005), no. 3, 299–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement